Locating invariant tori for a family of two-dimensional Hamiltonian mappings

Imagem de Miniatura




De Oliveira, Juliano A. [UNESP]
Leonel, Edson D. [UNESP]

Título da Revista

ISSN da Revista

Título de Volume



The location of invariant tori for a two-dimensional Hamiltonian mapping exhibiting mixed phase space is discussed. The phase space of the mapping shows a large chaotic sea surrounding periodic islands and limited by a set of invariant tori. Given the mapping considered is parameterised by an exponent γ in one of the dynamical variables, a connection with the standard mapping near a transition from local to global chaos is used to estimate the position of the invariant tori limiting the size of the chaotic sea for different values of the parameter γ. © 2011 Elsevier B.V. All rights reserved.



Chaos, Critical exponents, Scaling laws, Chaotic sea, Critical exponent, Dynamical variables, Invariant tori, Mixed phase, Phase spaces, Hamiltonians, Phase space methods, Two dimensional, Mapping

Como citar

Physica A: Statistical Mechanics and its Applications, v. 390, n. 21-22, p. 3727-3731, 2011.